# SDR ASOA04429

- Difficulty date: June 13, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 59257
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4542 - DURING A GROUND INSPECTION IN ATL, THE RIGHT FORWARD EMERGENCY FLOOR LIGHTS WERE FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHTS NR 2 INVERTER.  OPS CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
